| Model Number |
8580H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a whipple procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture broke in half.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Additional information: h6 a manufacturing record evaluation was performed for the finished device batch plh045, 8580h19 and no non-conformances were identified.